# SDR MASA2011040702348

- Difficulty date: April 4, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,137 hours, 29,666 cycles
- Engine: Ge CF343B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL LEAK AND FIRE DURING RUN-UP CHECKS.   REMOVED AND REPLACED NR 2 ENGINE.
